Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4): the ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
On (b)(6) 2024, signal artifact was noted on channel 3 and 4, and high impedances on contacts 1 and 4 of the left temporal (non-mesial) depth lead (secured with dog bone with lead protection), indicating a possible lead break.The lead was replaced on (b)(6) 2026.The treating physician reported that the cause may have been related to a recent injury that occurred to the patient's head, unrelated to the rns system.